Pacific Journal of Mathematics

The multiplicity functions of invariant subspaces for nonselfadjoint crossed products.

Baruch Solel

Article information

Source
Pacific J. Math., Volume 113, Number 1 (1984), 201-214.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102709386

Mathematical Reviews number (MathSciNet)
MR745604

Zentralblatt MATH identifier
0586.46051

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 46L40: Automorphisms 47A15: Invariant subspaces [See also 47A46]

Citation

Solel, Baruch. The multiplicity functions of invariant subspaces for nonselfadjoint crossed products. Pacific J. Math. 113 (1984), no. 1, 201--214. https://projecteuclid.org/euclid.pjm/1102709386


Export citation

References

  • [1] J. Dixmier, Les algebras d'oprateurs dans espace Hilbertien, Gauthier-Villars, Paris 1969.
  • [2] M. McAsey, Canonical modesI for invariant subspaces. Pacific J. Math., 91 (1980), 377-395.
  • [3] M. McAsey, Invariant subspaces of non selfadjoint crossed products, Pacific J. Math., 96 (1981), 457-473.
  • [4] M. McAsey, P. S. Muhly and K.-S. Saito, Nonselfadjoint crossedproducts {invariant subspaces and maximality). Trans. Amer. Math. So, 248 (1979), 381-409.
  • [5] F. J. Murray and J. von Neumann, On rings of operators. Ann. of Math.,(2) 37 (1936), 116-229.